# SDR DXTA2010112904324

- Difficulty date: November 26, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N922QS
- Make and model: Cessna 750
- Aircraft serial: 7500293
- Aircraft time: 1,742 hours, 1,045 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

VERY STRONG FUEL ODOR IN CABIN WITH APU RUNNING.  BURNS EYES.  SEEMS TO DISSIPATE AFTER APU SHUTDOWN AND ONLY ENGINES RUNNING.  REMOVED CABIN & COCKPIT COALESCER SOCKS & CLEANED IAW MM 12-10-01, REV 40.  COMPRESSOR HOUSING IN INLET VERY OILY. PERFORMED GEARBOX PRESSURE LEAK CHECK.  LEAK RATE EXCEEDED LIMITS IAW MM 49-20-03.  R & R APU IAW MM 49-10-10. OPS AND LEAK CHECKED GOOD.
